

# 16th ANNUAL PERIOPERATIVE AND CRITICAL CARE TRANSESOPHAGEAL ECHOCARDIOGRAPHY WORKSHOP

Venue: Block-D, Level 2, Advanced Cardiac Centre, PGIMER, Chandigarh Registration: 7:30 - 8:30 am Scientific Program

#### Day 1: 11th March 2022, BASIC ECHO SESSIONS

## SESSION 1: Getting started with echocardiography (8:00- 9:00 am)

08:00 – 08:15 am Basic Physics in Ultra-sonogram Dr Rajarajan (PGIMER, Chandigarh)

08:15 - 08:30 am Optimal image acquisition & its Dr Ira Dhawan (PGIMER, Chandigarh)

significance

08:30 – 08:45 am Artifacts & troubleshooting Dr Indranil (PGIMER, Chandigarh)

08:45 – 09:00 am TEE probe insertion techniques Dr Krishna Prasad (PGIMER, Chandigarh)

and complications

Discussion: 15 min

## SESSION 2: Basic TEE Examination (Structures, Views, Tips & live Demonstration from

*Operating Room)* (9:15 – 11:15 am)

09:15 - 09:30 am Mitral valve Dr Subrashish (PGIMER, Chandigarh)

09:30 - 09:45 am Left Ventricle Dr Arasu (PGIMER, Chandigarh)

09:45 - 10:00 am Aortic valve and Aorta Dr Sheenam (PGIMER, Chandigarh)

10:00 – 10:15 am Tricuspid & Pulmonary valve and Dr Avneet (PGIMER, Chandigarh)

Right Ventricle

# Live Demonstration from Operating Room & Discussion (10:15 - 11:15 am)

#### 11:15 -11:30 am - TEA BREAK

## SESSION 3: Anatomic imaging plane stations (11:30 am – 01:30 pm) (20 min. Each)

Mitral valve and papillary muscles Dr GDP / Dr Subrashish

Aorta & Aortic valve Dr Bhupesh / Dr Sheenam

Left ventricle Dr Shrinivas / Dr Arasu

Right ventricle/tricuspid & pulmonary valve Dr Banashree / Dr Avneet

Left atrium and pulmonary veins	Dr Rupa	/ Dr Sujitha
Right atrium/ IVC/SVC/PFO	Dr Indranil	/ Dr Hiteshi

#### 01:30 - 02:15 pm - LUNCH

SESSION 4: Porcine Heart Dissection (02:15 - 04:30 pm) - Prof G D Puri & Prof Bhupesh

#### 04:30 - 04:45 pm - TEA BREAK

#### SESSION 5: TEE in non-cardiac surgeries (04:45 - 06:15 pm)

### Chairpersons – Prof Quirino Piacevoli, Prof Rohit Kumar Manoj, Prof Unnikrishnan, Prof. Bishav Mohan

04:45 - 05:00 pm	TEE in Liver Transplantation	Dr Kamal Kajal (PGIMER, Chandigarh)
05:00 - 05:15 pm	TEE in guiding inotropes and vasopressors	Dr Rupa (SCTIMT, Trivandrum)
05:15 - 05:30 pm	Echo in Cath lab procedures	Dr Parag Barwad (PGIMER, Chandigarh)
05:30 - 05:45 pm	Pericardial disease and echo	Dr Neeti Dogra (PGIMER, Chandigarh)
05:45 – 06:00 pm	Role of echo in thoracic surgery	Dr Rajarajan (PGIMER, Chandigarh)

Discussion: 15 min

06:15 - 06:30 pm

Perioperative & Critical Care Echocardiograph: Journey of TEE PGI - Prof G D Puri

06:30 - 07:00 pm

My Journey in PGIMER & AIIMS and Perspective - Prof K K Talwar

07:00 pm: Felicitation of Alumni

08:00 pm : Dinner @ PGI Club, Sector 24, Chandigarh

#### Day 2: 12th March 2022, ADVANCED ECHO SESSIONS

SESSION 6: Oral Presentations Competitive Section (08:00 – 09:30 am)
Judge –Dr Wanda C Miller-Hance (8:30 pm), Dr Swati (8:30 pm), Dr Shiva Sale (9:30 pm), Dr
Andrea Fiehn (3:30 am)

SESSION 7: Functional assessment of ventricles (09:30 - 11:00 am)

Chairpersons - Prof Shrinivas, Prof Ajay Behl, Prof, Shyam KST, Dr Ghumman

09:30 - 09:50 am	LV systolic function assessment by 2D: standards and Guidelines	Dr Ajay Jha (JIPMER, Puducherry)
09:50 – 10:10 am	RV-assessing a 3 dimensional ventricle in 2D	Dr Sankalp Sehgal (Boston, USA)
10:10 - 10:30 am	LV diastolic function and its implications	Dr Kulbhushan (PGIMER, Chandigarh)
10:30 - 10:50 am	3D LV function assessment-image acquisition and post processing	Dr Unnikrishnan (SCTIMST, Trivandrum)

Discussion: 15 min

#### 11:05 - 11:20 am - TEA BREAK

SESSION 8: Valvular Heart Disease Severity assessment and decision making (11:20 am – 1:10 pm)

## Chairpersons - Prof Bhupesh, Prof Rupa, Prof Rajesh Vergiya, Prof Harkant

11:20 - 11:45 am	Mitral stenosis- severity assessment, What else to look for?	Dr Arindham (AIIMS, Delhi)
11:45 - 12:10 pm	Mitral regurgitation- Assessment and treatment	Dr Shreenivas (SCTIMT, Trivandrum)
12:10 – 12:30 pm	Tricuspid regurgitation – When to address?	Dr Neeti Makhija (AIIMS, Delhi)
12:30 - 12:50 pm	Characterizing and quantifying AR	Dr Sambhu Das (AIIMS, Delhi)

#### **Discussion - 20 minutes**

## 01:10 - 02:00 pm - LUNCH

## SESSION 9: ECHO in Hemodynamics and CPB Weaning (02:00 – 03:15 pm)

## Chairpersons - Prof Andrea Fiehn, Prof Neeti Makhija, Prof Banashree, Prof Anand K Mishra

02:00 - 02:20 pm	Hemodynamic Calculation using TEE	Dr Vipul Sharma (Pune, India)
02:20 - 02:40 pm	Strain and speckle tracking- technique, advances and limitations	Dr U P Singh (PRIME, Chandigarh)
02:40 - 03:00 pm	Echo in CPB weaning	Dr Ajay Kumar (AIIMS, Rishikesh)

#### **Discussion 15 minutes**

## **SESSION 10: Pediatric Imaging - I (03:15 - 04:30 pm)**

## Chairpersons - Prof Shrinivas, Prof Minati, Prof Sambu Das

03:15 - 03:35 pm	Systematic approach to segmental analysis in Congenital heart disease	Dr Sourabh Gupta (AIIMS, Delhi)
03:35 - 03:55 pm	Role of Epicardial echocardiography in Pediatric cardiac surgery	Dr Alok (R&R, Delhi)
03:55 - 04:15 pm	VSD - where and how many?	Dr Charanjit Kaur (Oman)

#### **Discussion 15 minutes**

## 04:30 - 04:45 pm - TEA BREAK

## **SESSION 11: Pediatric Imaging - II (04:45 – 06:20 pm)**

## Chairpersons - Prof Sahu, Prof Shyam KST, Prof Rohit Kumar Manoj

04:45 - 05:05 pm	Assessing PAH in CHD and its implications – Non invasive	Dr Swati (Texas children's hospital, Houston)
05:05 - 05:25 pm	Complex cardiac anomalies – Single Vs Double ventricle repair	Dr Shagun (Texas children's hospital, Houston)
05:25 - 05:45 pm	Pre-op and post-op echo assessment of D-TGA	f Dr Charanjit Kaur (Oman)
05:45 - 06:05 pm	Pearls and errors of intraoperative TEE in children	Dr Wanda C Miller-Hance (USA)

## **Discussion 15 minutes**

## Day 3, 13th March 2022, ADVANCED ECHO SESSIONS

SESSION 12: Echo in advanced cardiac procedures - I (09:00 -10:40 am)

## Chairpersons - Prof Naman Shastri, Prof Unnikrishnan, Dr Muralikrishnan

09:00 - 09:20 am	TEE in Aortic Dissection	Dr Shiva Sale (Cleveland Clinic)
09:20 - 09:40 am	Echo assessment of LVAD	Dr Harikesh Subramanian (Philadelphia)
09:40 - 10:00 am	Role of ECHO during Mitraclip placement	Dr Sudhakar (Iowa)
10:00 - 10:20 am	Structural 2D and 3D TEE imaging of different types of prosthetic valves	Dr Bhupesh (PGIMER, Chandigarh)

#### **Discussion 20 minutes**

#### 10:40 - 11:00 am - TEA BREAK

# SESSION 13: Echo in advanced cardiac procedures – II (11:00 – 12:45 pm)

# Chairpersons - Prof Shrinivas, Prof Bhupesh, Prof Ajay Behl

11:00 - 11:20 am	Role of ECHO in ECMO Patients	Dr MuraliKrishnan (MGM, Chennai)
11:20 - 11:40 am	How Pannus, thrombus and abscess differs in ECHO	Dr Minati Choudhry (AIIMS, Delhi)
11:40 - 12:00 pm	Echo assessment in Heart transplant	Dr MuraliKrishnan (MGM, Chennai)
12:00 - 12:20 pm	3D assessment of Cardiac valves – Practical implications	Dr Naman Shastri (SHMI, Ahmedabad)
12:20 – 13:00 pm	3D assessment of MV/AV - DEMO	Mr. Sandeep (PHILIPS)

## **Discussion 15 minutes**

13:15 - 02:00 pm: EXAM & DISCUSSION

Thanks giving, Adjourn, Prize distribution (2:00-2:30 pm)

**Lunch - 2:30 pm onwards**